# SDR ASAA2017031320158

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 11,426 hours, 3,713 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Intermittent
- Location: R1 Window
- Part time: 11,426 hours, 3,713 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 FWD WINDOW OVERHEAT TURNED OFF FOR 7 MINUTES THEN BACK ON AND STILL ILLUMINATES.  ACFT GROUNDED. PERFORMED FIM TASK 30-41 TASK 801, COULD NOT FIND FAULT FOR WINDOW HEAT CONTROL WHCU. REMOVED AND REPLACED R1 WINDOW IAW AMM 56-11-11. OPS AND LEAK CHECKED GOOD.
